# SDR WX0A2015012072362

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 35,577 hours, 23,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 EMER LAMP INOPERATIVE.  RELAMPED EMER LAMP IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
